Seminar on Mathematical Foundations for Computer Science
Mạng với khách hàng "trơ" và tín hiệu
Speaker: Đào Thị Thu Hà, CNRS, Pháp
Seminar on Mathematical Foundations for Computer Science
Connection between Young tableaux and the representation theory of the symmetric group S_n
Speaker:Nguyễn Bích Vân
Seminar on Mathematical Foundations for Computer Science
Connection between Young tableaux and the representation theory of the symmetric group S_n (cont.)
Speaker:Nguyễn Bích Vân
Seminar on Mathematical Foundations for Computer Science
Search for Hamiltonian cycles in prisms, latest developments
Người báo cáo: Moshe Rosenfeld (University of Washington, USA)
Seminar on Mathematical Foundations for Computer Science
Giải thuật tiến hóa đa mục tiêu
Người báo cáo: Lê Khôi Nguyên (ĐHCN)
Seminar on Mathematical Foundations for Computer Science
Giới thiệu về Lý thuyết hàng đợi, Mạng dạng tích và Mạng với tín hiệu
Speaker: Đào Thị Thu Hà, CNRS
Seminar on Mathematical Foundations for Computer Science
A representation of individuals' migration in diskgraph-based models.
Người báo cáo: Nguyen Ngoc Doanh (Hanoi University of Science and Technology)
Seminar on Mathematical Foundations for Computer Science
Effects of Migration of Three Competing Species on Their Distributions in Multizone Environment
Người báo cáo: Phan Thị Hà Dương
|
Highlights
24/04/25, Conference: Hội thảo TỐI ƯU VÀ TÍNH TOÁN KHOA HỌC lần thứ 23 |
02/06/25, Conference: International Conference "Arithmetic-Algebraic Geometry" |
21/07/25, Conference: International conference on commutative algebra to the memory of Jürgen Herzog |
New Scientiffic Publications
- Dinh Si Tiep, Nguyen Xuan Viet Nhan, Lipschitz continuity of Lipschitz-Killing curvature densities at infinity, Selecta Mathematica, Volume 31, article number 35, (2025), (SCI-E, Scopus).
- Ngo Thi Ngoan, Nguyen Quoc Thang, On some local-global principles for isotropy and splitting of algebraic groups over global fields, Kodai Mathematical Journal, 48(1): 72-100 (March 2025, (SCI-E, Scopus).
- La Van Thinh, Hoang The Tuan, A Generalized Fractional Halanay Inequality and Its Applications. SIAM Journal on Control and Optimization, 63 (2025), no. 2, 916-935. Doi: 10.1137/24M1680945, SCI-E, Scopus.